What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 2, 8:11 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 2, 8:11 PM EST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT SAT APR 2 2016
.SYNOPSIS...
LOW PRESSURE TRACKING THROUGH THE GREAT LAKES AND INTO NEW ENGLAND
WILL LEAD TO A STRONG COLD FRONTAL PASSAGE ACROSS OUR AREA TONIGHT.
AN ALBERTA CLIPPER WILL MOVE ACROSS THE AREA MONDAY, FOLLOWED BY
HIGH PRESSURE LATER TUESDAY INTO WEDNESDAY. A COMPLEX AND STRONG
LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE EAST COAST THURSDAY
INTO FRIDAY. HIGH PRESSURE MOVES INTO THE OHIO VALLEY SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AN ARCTIC FRONT WILL APPROACH THE AREA FROM THE WEST THIS EVENING
BEFORE QUICKLY SWEEPING THROUGH THE AREA BETWEEN ABOUT 11 PM AND 2
AM. HI-RES MODELS CONTINUE TO ADVERTISE AN ORGANIZED LINE OF LOW-
TOPPED CONVECTION ALONG AND JUST AHEAD OF THIS FRONT. FORECAST
SOUNDINGS SHOW VERY STEEP LAPSE RATES THROUGHOUT THE TROPOSPHERE
WITH SEVERAL HUNDRED J/KG OF MUCAPE AVAILABLE FOR THIS CONVECTION
TO TAP INTO. A FEW EMBEDDED THUNDERSTORMS ARE CERTAINLY PLAUSIBLE.
ADDED THUNDER TO THE GRIDS WITH AN ENHANCED WORDING OF GUSTY WINDS
AND SMALL HAIL (THOUGH IT MAY BE GRAUPEL TOO).
THE HIGH WIND WARNING GOES INTO EFFECT AT MIDNIGHT TONIGHT AND
CONTINUES THROUGH NOON SUNDAY. THERE WILL BE A LARGE ISALLOBARIC
COMPONENT TO THE WIND FIELD ESPECIALLY OVER EASTERN PA AND NJ DURING
THE EARLY MORNING. THIS IS WHERE AND WHEN THE 12Z NAM AND GFS BOTH
INDICATE THE GREATEST PRESSURE RISES OF 9-12 MB IN 3 HOURS TO OCCUR
BEHIND THE DEEPENING LOW OVER NEW ENGLAND. AT THE SAME TIME, LAPSE
RATES WILL BECOME STEEP OWING TO THE IMPRESSIVE POST-FRONTAL
CAA...AND YIELD EFFICIENT DOWNWARD TRANSPORT OF STRONG WINDS ALOFT
TO THE SURFACE (EVEN WITHOUT THE AIDE OF SOLAR HEATING). THE
STRONGEST WINDS ALOFT ARE FORECAST TO BE FARTHER SOUTH ACROSS SE PA,
S NJ, DELMARVA (AROUND THE BACKSIDE OF THE LOW). BASED ON THE ABOVE,
WE ARE THINKING THE GREATEST POTENTIAL TO SEE 60 MPH WIND GUSTS AND
WIND DAMAGE WILL BE FROM ABOUT 3-9 AM AND ACROSS THE SOUTHERN TWO-
THIRDS OF THE CWA. WE ADDED SOME OF THESE DETAILS IN THE NPW.
ADDITIONALLY, THE FREEZE WATCH WAS UPGRADED TO A WARNING FOR THE
WESTERN SUBURBS OF PHILA AND WILMINGTON. INTERESTINGLY, AN
OVERWHELMING MAJORITY OF THE 12Z RAW NWP OUTPUT (IN ADDITION TO 60-
80 PERCENT OF 09Z SREF MEMBERS) PREDICT TEMPS FALLING BELOW FREEZING
AND EVEN INTO THE 20S WHILE MIN TEMPS FROM THE MAV AND MET MOS
GUIDANCE ARE IN THE MID 30S.
THERMAL PROFILES COOL QUICKLY OVERNIGHT AND RAIN SHOWERS WILL TURN
TO SNOW ACROSS NE PA AND NW NJ. SNOW SQUALLS BECOME A CONCERN ALONG
THE I-80 CORRIDOR LATE TONIGHT AND EARLY SUNDAY MORNING, ESPECIALLY
IN THE POCONOS. FORECAST SNOWFALL AMOUNTS WERE ADJUSTED UPWARD A BIT
WITH 1-2 INCHES EXPECTED IN OUR FAR NORTHERN ZONES ABOVE 1000 FT IN
ELEVATION. COULD NOT RULE OUT AN ISOLATED REPORT OF 3-4 INCHES AT
OUR HIGHEST RIDGES IN NORTHERN MONROE/CARBON COUNTIES IF A HEAVIER
STREAMER COMING OFF THE GREAT LAKES REACHES THE AREA.
IT WILL FEEL RATHER BRUTAL OUTSIDE DURING THE EARLY MORNING WITH
WIND CHILLS IN THE SINGLE DIGITS IN THE POCONOS, TEENS IN THE LEHIGH
VALLEY AND NW NJ, AND 20S ALONG THE I-95 CORRIDOR AND COASTAL
PLAIN.
CURRENT FCST LOOKS ON TRACK. THERE ARE A FEW LIGHTNING STRIKES,
BUT OTHERWISE, ITS GENERALLY RAIN SHOWERS. HOWEVER WILL KEEP SOME
T IN THE FCST, BUT CHC LOOK TO BE LOW. OTHERWISE, MADE SOME
ADJUSTMENTS TO TIMING AND POPS BASED ON LATEST RADAR TRENDS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
LOW PRESSURE WILL CONTINUE TO DEEPEN AS IT MOVES OFF INTO THE GULF
OF MAINE SUNDAY MORNING AND THEN INTO THE CANADIAN MARITIMES SUNDAY
AFTERNOON.
AS STATED IN THE NEAR TERM SECTION, THE STRONGEST WINDS (50-60 MPH
GUSTS) WILL OCCUR DURING THE EARLY MORNING. WINDS WILL GRADUALLY
WEAKEN OVER THE COURSE OF THE DAY.
COLD TEMPERATURES WILL BE A SHOCK TO THE SYSTEM SINCE WE JUST HAD
80F TEMPERATURES YESTERDAY. HIGHS TOMORROW WILL ONLY BE NEAR
FREEZING IN THE NE PA/NW NJ MOUNTAINS AND IN THE 40S ELSEWHERE BUT
THE BRISK WINDS WILL MAKE IT FEEL 10-20 DEGREES LOWER THAN THE
AMBIENT TEMPERATURE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
AN AMPLIFIED MID-LEVEL FLOW WILL BE IN PLACE DURING THE SUNDAY NIGHT
THRU SATURDAY PORTION OF THE FORECAST. THIS CONTINUES AN ACTIVE
STRETCH OF WEATHER THROUGH THIS TIME FRAME.
SUNDAY NIGHT AND MONDAY...ANOTHER CLIPPER SYSTEM WILL BRING THE
POTENTIAL FOR SNOWFALL, MAINLY ACROSS FAR NORTHWEST NJ AND THE
POCONOS. THERE IS THE POTENTIAL FOR ADVISORY LEVEL SNOWFALL OVER THE
AFOREMENTIONED AREA /~ 3 INCHES/ BEFORE CHANGING OVER TO RAIN MONDAY
MORNING. HOWEVER, FORECAST AMOUNTS ARE JUST SHY OF ADVISORY
CRITERIA AT THIS TIME. FOR THE REMAINDER OF THE AREA, RAIN SHOWERS
ARE EXPECTED MONDAY AS THE CLIPPER SYSTEM MOVES THROUGH.
MONDAY NIGHT THRU WEDNESDAY...FAIR WEATHER AND CHILLY WITH CALENDAR
DAY AVERAGE TEMPERATURES 10-15 DEGREES BELOW AVERAGE. WITH THE
EXPECTED LOW TEMPERATURES AOB FREEZING AND GIVEN THE EARLY START TO
THE GROWING SEASON, FROST OR FREEZE WARNINGS MAY BE NEEDED TUE AND
WED MORNINGS. BREEZY CONDITIONS ARE ALSO EXPECTED MON NIGHT AND TUE
BEHIND THE DEPARTING CLIPPER SYSTEM. PATTERN RECOGNITION AND
COMPARISON TO RECENT EVENTS SUGGESTS THIS SHOULD BE FAIRLY BENIGN
WITH NORTHWEST WIND GUSTS UP TO AROUND 30 MPH. BUT WHEN COMBINED
WITH THE DRY AIR IN PLACE, FIRE WEATHER CONCERNS DURING THIS TIME
FRAME, WHICH WILL BE DEPENDENT ON FUEL MOISTURE.
WEDNESDAY NIGHT THRU SATURDAY...THE MID-LEVEL TROUGH OVER EASTERN
NOAM IS MODELED TO AMPLIFY, CULMINATING IN A CUT-OFF LOW OVER THE
NORTHEAST BY NEXT WEEKEND. AT THE SURFACE, A SLOW MOVING COLD FRONT
IS EXPECTED TO MOVE THRU THE REGION ON THURSDAY WITH A BRISK
SOUTHERLY FLOW PRECEDING IT. SOME HEAVIER RAINFALL IS POSSIBLE,
ESPECIALLY IF THUNDERSTORMS ARE ABLE TO DEVELOP. THURSDAY NIGHT INTO
FRIDAY, CYCLOGENISIS ALONG THE AFOREMENTIONED FRONT IS ANTICIPATED,
BUT MODEL SOLUTIONS DIVERGE FROM MAINE TO THE CAROLINAS. THERE IS
THE POTENTIAL FOR SNOWFALL, ESPECIALLY ACROSS THE HIGHER TERRAIN,
BUT THIS WILL BE DEPENDENT ON THE EVENTUAL TRACK AND EXTENT OF
PRECIPITATION, BOTH OF WHICH ARE HIGHLY UNCERTAIN AT THIS
JUNCTURE.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
GENLY VFR THRU THE TAF PD. KACY HAD SOME MVFR EARLIER AS THERE
WERE SOME LOW CLOUDS MOVG WWD FROM OFFSHORE. THEY ARE BACK TO VFR
NOW, BUT WITH THE CLOUDS NEARBY, CAN'T RULE OUT MORE MVFR OR IFR.
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SHORTLY AFTER
MIDNIGHT. AHEAD OF THE FRONT, A CONVECTIVE LINE OF SHOWERS WILL
SWEEP THRU THE REGION BETWEEN 03Z AND 06Z. THERE IS A POTENTIAL
FOR EMBEDDED THUNDER WITHIN IT BUT CONFIDENCE TOO LOW TO INCLUDE
IN TAFS RIGHT NOW. REGARDLESS, THIS CONVECTION HAS THE POTENTIAL
TO BRING DOWN GUSTY WLY WINDS OF 30-40 KT WITH IT. W-NW WINDS WILL
STRENGTHEN BEHIND THE FRONT TO AROUND 20-30 KT WITH GUSTS OF 45-50
KT DURING THE OVERNIGHT AND EARLY MORNING HOURS. WINDS GRADUALLY
SUBSIDE AFTER 12Z SUNDAY BUT WILL STILL BE GUSTING 30-40 KT IN THE
MORNING AND 25- 30 KT IN THE AFTERNOON.
OUTLOOK...
MVFR POSSIBLE IN LOWER CEILINGS AND SN/SHRA SUNDAY NIGHT AND
MONDAY. OTHERWISE, VFR THRU PERIOD.
&&
.MARINE...
A STRONG COLD FRONT APPROACHES FROM THE WEST THIS EVENING. THERE
WILL LIKELY BE A LINE OF SHOWERS AND ISOLATED LOW-TOPPED STORMS
AHEAD OF IT. THIS LINE WILL APPROACH THE DE BAY CLOSE TO 11 PM AND
ATLANTIC WATERS AT OR JUST AFTER MIDNIGHT. THERE IS A POTENTIAL
FOR GUSTY WLY WINDS OF 35-40 KT AND SMALL HAIL WITH THIS
CONVECTION. WINDS OVER ALL OF THE WATERS WILL INCREASE DRASTICALLY
BEHIND THE FRONT OVERNIGHT. THE STRONGEST WINDS WHEN STORM-FORCE
GUSTS UP TO 55 KT ARE EXPECTED IS FROM ABOUT 3-8 AM IN THE DE BAY
AND 4-10 AM IN COASTAL ATLANTIC WATERS OF NJ/DE.
OUTLOOK...
SCA FOR WINDS POSSIBLE IN THE SOUTHWEST FLOW AHEAD OF A COLD FRONT
MONDAY...BUT MORE LIKELY IN THE NORTHWEST FLOW BEHIND THIS FRONT
MONDAY NIGHT INTO TUESDAY. THE APPROACH OF ANOTHER COLD FRONT MAY
LEAD TO SCA SOUTHERLY WINDS WEDNESDAY NIGHT AND THURSDAY.
&&
.FIRE WEATHER...
AFTER COORDINATING WITH STATE FORESTRY OFFICIALS, WE WILL HOLD
OFF ON ISSUING A FIRE WEATHER WATCH FOR TOMORROW. OUR PARTNERS
FELT THE RAIN TODAY WAS WIDESPREAD AND HEAVY ENOUGH TO KEEP FUELS
MOIST ENOUGH TO POTENTIALLY LIMIT THE FIRE WEATHER THREAT. WE
PLAN ON COORDINATING AGAIN WITH THEM TOMORROW MORNING TO VERIFY
HOW FUELS HAVE RESPONDED.
FOR SUNDAY...NORTHWEST WINDS GUSTING TO 40-60 MPH WILL COMBINE
WITH AFTERNOON RELATIVE HUMIDITY VALUES DROPPING INTO 20S FOR A
TIME. THE EXCEPTION IS THE HIGHER ELEVATIONS OF NORTHEASTERN
PENNSYLVANIA AND FAR NORTHWESTERN NEW JERSEY, WHERE IT WILL BE
COLDER WITH A CHANCE OF SOME FLURRIES OR SNOW SHOWERS. AS STATED
ABOVE, A KEY QUESTION IS HOW RAPIDLY THE FUELS DRY OUT FOLLOWING
THE WIDESPREAD RAINFALL THIS MORNING. HOWEVER GIVEN THE EXTENT OF
THE WINDS, ANY FIRES COULD SPREAD QUICKLY WITH THIS BECOMING
ENHANCED IF THE FUELS ARE VERY DRY.
&&
.TIDES/COASTAL FLOODING...
WE'VE CHECKED A LOCAL REGRESSION EQUATION FOR BLOW OUT TIDE
POTENTIAL AT REEDY POINT DE FOR 230 AM SUNDAY AND 315 PM SUNDAY AS
WELL AS LEWES DE AT 11 AM SUNDAY. NEGATIVE DEPARTURES ARE LESS
THAN ETSS AND THE STEVENS MULTI MODEL OUTPUT AS WELL AS THE
STEVENS NYHOPS ENSEMBLE. THEREFORE, FOR NOW, BLOW OUT TIDES
EQUALING OR EXCEEDING -2.0 MLLW ARE NOT EXPECTED SUNDAY. (WE MAY
YET NEED TO REVISIT BASED ON THE REALITY OF THE WIND AND LOW TIDE
DEPARTURES COMING UP TONIGHT BUT FOR NOW THE CHANCE OF A BLOW OUT
TIDE EQUALING OR EXCEEDING -2.0 MLLW APPEARS TO BE LESS THAN 20
PERCENT WITH ONLY A COUPLE OF MODEL MEMBERS HIGHLIGHTING THE
POTENTIAL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING UNTIL NOON EDT SUNDAY FOR PAZ054-055-060>062-
070-071-101>106.
FREEZE WARNING FROM 4 AM TO 9 AM EDT SUNDAY FOR PAZ101>103.
NJ...HIGH WIND WARNING UNTIL NOON EDT SUNDAY FOR NJZ001-007>010-
012>027.
DE...HIGH WIND WARNING UNTIL NOON EDT SUNDAY FOR DEZ001>004.
MD...HIGH WIND WARNING UNTIL NOON EDT SUNDAY FOR MDZ008-012-015-019-
020.
FREEZE WARNING FROM 4 AM TO 9 AM EDT SUNDAY FOR MDZ008.
MARINE...STORM WARNING UNTIL NOON EDT SUNDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...FRANCK
NEAR TERM...KLEIN/NIERENBERG
SHORT TERM...KLEIN
LONG TERM...FRANCK
AVIATION...FRANCK/KLEIN/NIERENBERG
MARINE...FRANCK/KLEIN
FIRE WEATHER...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Apr 2, 3:42 PM EST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EDT SAT APR 2 2016
NJZ001-007-008-PAZ054-055-062-032045-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
442 PM EDT SAT APR 2 2016
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
SNOW SQUALLS LATE TONIGHT AND EARLY SUNDAY MORNING COULD LEAD TO
NEAR WHITEOUT CONDITIONS, MAINLY IN THE HIGHER ELEVATIONS ALONG
AND NORTH OF INTERSTATE 80.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
AN ALBERTA CLIPPER COULD LEAD TO ACCUMULATING SNOW SUNDAY NIGHT
AND MONDAY MORNING, PARTICULARLY ACROSS THE HIGHER ELEVATIONS,
WHERE A WINTER WEATHER ADVISORY MAY BE NEEDED.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ009-010-PAZ060-061-105-032045-
HUNTERDON-SOMERSET-BERKS-LEHIGH-UPPER BUCKS-
442 PM EDT SAT APR 2 2016
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ001>004-MDZ012-015-019-020-NJZ012>027-PAZ070-071-104-106-032045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
442 PM EDT SAT APR 2 2016
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
FORECAST LOW TEMPERATURES AT OR BELOW FREEZING FOR MUCH OF THE
AREA MONDAY NIGHT AND TUESDAY NIGHT ARE EXPECTED TO HAVE A
GREATER IMPACT GIVEN THE EARLIER START TO THE GROWING SEASON.
THEREFORE, FROST OR FREEZE HEADLINES MAY BE NEEDED FOR PORTIONS
OF THE REGION.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ008-PAZ101>103-032045-
CECIL-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
442 PM EDT SAT APR 2 2016
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
SUNDAY...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
FREEZE WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
FREEZE WARNING.
FREEZING TEMPERATURES ARE ALSO FORECAST MONDAY NIGHT AND TUESDAY
NIGHT. THEREFORE, FROST OR FREEZE HEADLINES MAY AGAIN BE NEEDED
FOR PORTIONS OF THE REGION.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ430-431-032045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
442 PM EDT SAT APR 2 2016
...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
A GALE WARNING MAY BE NEEDED SUNDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ450>455-032045-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
442 PM EDT SAT APR 2 2016
...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
A GALE WARNING MAY BE NEEDED SUNDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 2, 11:04 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM LIGHTNING MIDDLETOWN 39.45N 75.71W
04/02/2016 NEW CASTLE DE TRAINED SPOTTER
STRUCTURE FIRE DUE TO LIGHTNING STRIKE.
&&
EVENT NUMBER PHI1600890
STAFFLocal storm report, Apr 2, 11:05 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL WILLIAMSTOWN 39.69N 74.98W
04/03/2016 M0.75 INCH GLOUCESTER NJ TRAINED SPOTTER
HAIL RANGING FROM PEA TO PENNY SIZE.
&&
EVENT NUMBER PHI1600892
GORSELocal storm report, Apr 2, 11:08 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL NEWPORT 39.30N 75.18W
04/02/2016 M1.00 INCH CUMBERLAND NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1600893
STAFFSpecial weather statement, Apr 2, 11:08 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 AM EDT SUN APR 3 2016
DEZ002>004-NJZ021>025-030430-
DELAWARE BEACHES-KENT-INLAND SUSSEX-CAPE
MAY-ATLANTIC-CUMBERLAND-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1208 AM EDT SUN APR 3 2016
...A LINE OF SCATTERED HEAVY SHOWERS AND ISOLATED STRONG
THUNDERSTORMS WILL AFFECT SOUTHEASTERN KENT... CENTRAL SUSSEX...CAPE
MAY...SOUTHEASTERN ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...
AT 1207 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BIVALVE TO NEAR SEAFORD...AND MOVING EAST AT
80 MPH.
WIND GUSTS UP TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
BIVALVE...LEESBURG AND PORT NORRIS AROUND 1210 AM EDT.
MILTON...WOODBINE...ESTELL MANOR...BELLEPLAIN FOREST...ELDORA AND
DENNISVILLE AROUND 1215 AM EDT.
LEWES AND SEAVILLE AROUND 1220 AM EDT.
OCEAN CITY...SOMERS POINT...CORBIN CITY...CAPE HENLOPEN STATE PARK...
ENGLISH CREEK...BEESLEYS POINT AND MARMORA AROUND 1225 AM EDT.
ATLANTIC CITY...CAPE MAY...PLEASANTVILLE...VENTNOR CITY...BRIGANTINE...
NORTHFIELD...ABSECON...MARGATE CITY...WEST CAPE MAY AND LONGPORT
AROUND 1230 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WHITESBORO-BURLEIGH...
LINWOOD...ERMA...BLADES AND VILLAS.
LAT...LON 3860 7569 3899 7532 3882 7520 3893 7497
3917 7490 3919 7514 3923 7510 3945 7446
3940 7443 3946 7443 3947 7440 3944 7439
3949 7431 3947 7434 3932 7450 3933 7468
3929 7455 3876 7508
TIME...MOT...LOC 0407Z 248DEG 77KT 3920 7507 3869 7555
DRAGLocal storm report, Apr 2, 11:09 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1209 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG NEWPORT 39.30N 75.18W
04/02/2016 CUMBERLAND NJ TRAINED SPOTTER
TREE LIMBS DOWN.
&&
EVENT NUMBER PHI1600894
STAFFLocal storm report, Apr 2, 11:13 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 AM EDT SUN APR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL BEAR 39.62N 75.68W
04/02/2016 M0.88 INCH NEW CASTLE DE SOCIAL MEDIA
&&
EVENT NUMBER PHI1600896
GORSE